# SDR 96ZZZX4011

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-24-180
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Condition: Cracked
- Location: Mlg Brace Stud
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURPLUS PARTS INSPECTED IAW AD 95-20-07, 1 OF 3 REJECTED DUE TO CRACK NEAR SHANK TO HEAD.  APPROXIMATELY .25 INCH CIRCUMFERENCE.
